|   | 
Author Anabalon, A.; Astefanesei, D.; Mann, R.
Title Holographic equation of state in fluid/gravity duality Type
Year 2017 Publication (up) Physics Letters B Abbreviated Journal Phys. Lett. B
Volume 770 Issue Pages 272-277
Abstract We establish a precise relation between mixed boundary conditions for scalar fields in asymptotically anti de Sitter spacetimes and the equation of state of the dual fluid. We provide a detailed derivation of the relation in the case of five bulk-dimensions for scalar fields saturating the Breitenlohner-Freedman bound. As a concrete example, we discuss the five dimensional scalar-tensor theories describing dark energy in four dimensions. (C) 2017 Published by Elsevier B.V.
Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: dastefanesei@gmail.com
Corporate Author Thesis
Publisher Elsevier Science Bv Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0370-2693 ISBN Medium
Area Expedition Conference
Notes WOS:000404196500038 Approved
Call Number UAI @ eduardo.moreno @ Serial 743
Permanent link to this record